MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. B.BRAUN; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. B.BRAUN; SET, I.V. FLUID TRANSFER
Catalog Number 2112550
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: brief inquiry description hair found in transfer set.During our setup for compounding a hair was found in the sterile 26-lead transfer set.Lot # 0061885737 exp: 04/30/2025.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.One photograph of the defect were provided for evaluation.Upon visual inspection of the provided photograph, it is noted a black hair is observed in the packaging.The reported defect was observed.A possible root cause could not be determined.A representative transfer set from of the reported lot number was visually inspected and the reported defect of foreign matter was not able to be simulated/confirmed/identified in the samples.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
B.BRAUN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key18569604
Report Number2523676-2024-00045
Device Sequence Number12891036
Product Code LHI
UDI-Device Identifier04046964656101
UDI-Public(01)04046964656101
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K151423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number2112550
Device Lot Number0061885737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown